Compare

Allergy & Sinus

Sort by

Advertisement

Items   1-2  of 2

Advertisement

Related Products
Smart Sense  All Day Allergy, Indoor &
Cetirizine hydrochloride tablets, 10 mg antihistamine. Original prescription strength. 24 hour relief of: sneezing; itchy, watery eyes, runny nose; itchy ...
Smart Sense  All Day Allergy, Indoor &
Cetirizine hydrochloride tablets, 10 mg antihistamine. Original prescription strength. 24 hour relief of: sneezing; itchy, watery eyes, runny nose; itchy throat or nose. Gluten free. Compare to active ingredient of Zyrtec (This product is not manufactured or distributed by McNeil ...
Allegra®  Allergy, Original
Other Information: Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is ...
Allegra®  Allergy, Original
Other Information: Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Protect from excessive ...
Claritin  Children's Allergy, 24 Hour, 5
Other Information: Phenylketonurics: Contains phenylalanine 1.4 mg per tablet. Safety Sealed: Do not use if the individual blister unit imprinted ...
Claritin  Children's Allergy, 24 Hour, 5
Other Information: Phenylketonurics: Contains phenylalanine 1.4 mg per tablet. Safety Sealed: Do not use if the individual blister unit imprinted with Children's Claritin is open or torn. Store between 68 to 77 degrees F (20 to 25 degrees C). Misc: ...
close x